# SDR QR9R2025072300001

- Difficulty date: July 23, 2025
- Submitted: July 23, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9128
- Aircraft time: 5,124 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19267ZG12
- Part serial: 2775
- Condition: Distorted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS NAV DISPLAY PICTURE WAS STRETCHED AND SHIFTING LEFT. PART WAS RECEIVED BAD FROM SUPPLY. REPLACED NAV DISPLAY; MOC OK IAW AMM 31-61-00, 4-2.
